# SDR CA040114002

- Difficulty date: January 11, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 120 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Condition: Loose
- Location: Flap Actuator
- Component: Actuator, Diamon
- Component part number: 222750010
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED FLAP STUCK IN LANDING POSITION, UPON INSPECTION IT WAS FOUND THAT THE SPLINED RUBBER SEAL PUSHED OUT OF POSITION ON FLAP ACTUATOR ROD ASSY.  SPLINED RUBBER SEAL INTERFERED WITH FLAP POSITION MICRO SWITCHES. RE-INSTALLED SPLINED RUBBER SEAL WITH EPOXY AND ALLOWED TO CURE.  FLAP SYSTEM FUNCTION TESTED, FLAP POSITION LIGHTS AND FLAPS SERVICEABLE.  IT APPEARED THAT THE SPLINES WERE USED TO KEEP THE SEAL IN PLACED BUT AS THERE IS LITTLE LUBRICATION REQUIRED ON THE FLAP ACTUATOR SHAFT,  FRICTION OF THE SHAFT ON THE SEAL,  PULLS THE SEAL OUT OF POSITION AND DRAGS IT ALONG WITH IT INTO THE SWITCHES.
